On the question of the existence of the solutions of differential equations with a lag that depends on the solution
Differencialʹnye uravneniâ, Tome 7 (1971) no. 11, pp. 2013-2018
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_11_a9,
author = {V. P. Rudakov},
title = {On the question of the existence of the solutions of differential equations with a lag that depends on the solution},
journal = {Differencialʹnye uravneni\^a},
pages = {2013--2018},
year = {1971},
volume = {7},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_11_a9/}
}
TY - JOUR AU - V. P. Rudakov TI - On the question of the existence of the solutions of differential equations with a lag that depends on the solution JO - Differencialʹnye uravneniâ PY - 1971 SP - 2013 EP - 2018 VL - 7 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_11_a9/ LA - ru ID - DE_1971_7_11_a9 ER -
V. P. Rudakov. On the question of the existence of the solutions of differential equations with a lag that depends on the solution. Differencialʹnye uravneniâ, Tome 7 (1971) no. 11, pp. 2013-2018. http://geodesic.mathdoc.fr/item/DE_1971_7_11_a9/